# SDR QMLA2012061712099

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N439AE
- Make and model: Snias AS350B3
- Aircraft serial: 3408
- Aircraft time: 5,294 hours, 8,318 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 3,644 hours, 6,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: IFSS0500846
- Part serial: 104
- Condition: Failed
- Location: Blower
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLIGHT, AN UNUSUAL NOISE WAS HEARD IN CABIN FOLLOWED BY A BURNING ODOR.  IAW THE RFM SUSPECTED ELECTRICAL COMPONENTS WERE TURNED OFF.  ODOR AND NOISE DISSIPATED AFTER AIR CONDITIONING UNIT TURNED OFF.  CONTINUED FLIGHT FOLLOWING PROCEDURES PUBLISHED IN RFM.  LANDED AT RECEIVING FACILITY AND NOTIFIED MX.  UPON MX INSP AFT BLOWER MOTOR FOR AIR CONDITIONING FOUND TO HAVE FAILED.  REPLACED BLOWER MOTOR AND RETURNED TO SERVICE.
